# SDR DALA2022022201173

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 99,820 hours, 13,992 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1602 -ATB- DUE TO F/O AIRSPEED INDICATOR INOP AND UNABLE TO CONTINUE RSVM FLIGHT. CORRECTIVE ACTION: REPLACED F/O AIRSPEED INDICATOR. (8487558)
